# SDR 05FDEA03511

- Difficulty date: October 26, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N319
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: ARB71581
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF B- CHECK MX, IND MX FOUND THE UPPER SECTION OF BOTH THE ARB7158-1 AND ARB7158-2 KEEL FITTING WERE CRACKED, EA 8-5740-79133P4 ISSUED TO COMPLY WITH REPAIR.
